Matloob Anwar
Matloob Anwar
Verified email at sns.nust.edu.pk
Title
Cited by
Cited by
Year
Exponential convexity, positive semi-definite matrices and fundamental inequalities
M Anwar, J Jakšetic, J Pecaric, AU Rehman
Journal of Mathematical Inequalities 4 (2), 171-189, 2010
532010
Integral inequalities on time scales via the theory of isotonic linear functionals
M Anwar, R Bibi, M Bohner, J Pečarić
Abstract and Applied Analysis 2011, 2011
492011
Hermite–Hadamard type inequalities for exponentially p-convex functions and exponentially s-convex functions in the second sense with applications
N Mehreen, M Anwar
Journal of Inequalities and Applications 2019 (1), 1-17, 2019
272019
On logarithmic convexity for differences of power means and related results
M Anwar, J Pecaric
Math. Inequal. Appl 12 (1), 81-90, 2009
192009
New means of Cauchy's type
M Anwar, J Pečarić
Journal of Inequalities and Applications 2008, 1-10, 2008
162008
J. PE ˇCARI C
M ANWAR, R BIBI, M BOHNER
Integral inequalities on time scales via the theory of isotonic linear …, 2008
162008
On some improvements of the Jensen inequality with some applications
M Adil Khan, M Anwar, J Jakšetić, J Pečarić
Journal of Inequalities and Applications 2009, 1-15, 2009
152009
Jessen type functionals and exponential convexity
R Naeem, M Anwar
J. Math. Comput. Sci 17 (3), 429-436, 2017
132017
Integral inequalities for some convex functions via generalized fractional integrals
N Mehreen, M Anwar
Journal of inequalities and applications 2018 (1), 1-14, 2018
122018
Some inequalities for Csiszár-divergence measures
M Anwar, S Hussain, J Pecaric
Int. J. Math. Anal 3 (26), 1295-1304, 2009
112009
Hermite-Hadamard and Hermite-Hadamard-Fejer type inequalities for p-convex functions via new fractional conformable integral operators
N Mehreen, M Anwar
J. Math. Comput. Sci 19 (04), 230-240, 2019
102019
Positive semidefinite matrices, exponential convexity for majorization, and related cauchy means
M Anwar, N Latif, J Pečarić
Journal of Inequalities and Applications 2010, 1-19, 2010
102010
Positive semidefinite matrices, exponential convexity for majorization, and related cauchy means
M Anwar, N Latif, J Pečarić
Journal of Inequalities and Applications 2010, 1-19, 2010
102010
Strong commutativity preserving mappings on semiprime rings
A Ali, M Yasen, M Anwar
Bulletin of the Korean Mathematical Society 43 (4), 711-713, 2006
92006
On some Hermite–Hadamard type inequalities for tgs $ tgs $-convex functions via generalized fractional integrals
N Mehreen, M Anwar
Advances in Difference Equations 2020 (1), 1-17, 2020
7*2020
Some inequalities via ψ-Riemann–Liouville fractional integrals
N Mehreen, M Anwar
AIMS Mathematics 4 (5), 1403-1415, 2019
72019
Weighted Jessen’s functionals and exponential convexity
R Naeem, M Anwar
J. Math. Comput. Sci 19, 171-180, 2019
72019
Jensen's functionals on time scales
M Anwar, R Bibi, M Bohner, J Pečarić
Journal of Function Spaces and Applications 2012, 2012
72012
On log-convexity for differences of mixed symmetric means
M Anwar, J Pečarić
Mathematical notes 88 (5), 776-784, 2010
72010
Hermite-Hadamard Type Inequalities via Exponentially (p, h)-Convex Functions
N Mehreen, M Anwar
IEEE Access 8, 37589-37595, 2020
62020
The system can't perform the operation now. Try again later.
Articles 1–20